IEEE - Institute of Electrical and Electronics Engineers, Inc. - Containment Control of Linear Multiagent Systems With Aperiodic Sampling and Measurement Size Reduction

Author(s): Dan Zhang ; Peng Shi ; Li Yu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2018
Volume: 29
Page(s): 5,020 - 5,029
ISSN (Electronic): 2162-2388
ISSN (Paper): 2162-237X
DOI: 10.1109/TNNLS.2017.2784365
Regular:

The containment control problem for generally linear multiagent systems with aperiodic sampling intervals and measurement size reduction is considered in this paper. Under the assumption that the... View More

Advertisement